# SDR UALA2008121506879

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 58,328 hours, 18,826 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Damaged
- Location: G2b Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

G2B GALLEY EEL LIGHT DAMAGED.  REPAIRED 2 EA EEL LIGHTS FOR G2B GALLEY, OPS CHECKS GOOD.  BOTH HAD BROKEN PIN.
